# SDR CA080806008

- Difficulty date: July 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010003
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED DUE TO DEPRESSURIZATION AND BURNING ODOR IN THE COCKPIT. ATC CALLED LOCAL STANDBY, NO PAN/MAYDAY DECLARED. ACFT LANDED SAFELY AND WITHOUT INCIDENT.   MAINT INTEROGATEED THE CDS, THE FOLLOWING CODES IDENTIFIED: AFT OUTFLOW VALVE FAIL CPC/OFF VALVE DATA FAIL.  AFT OUTFLOW VALVE REPLACED. FUNCTION CHECKS OF ECS SYSTEM CARRIED OUT COULD NOT IDENTIFY ANY ODORS. AIRCRAFT RETURNED TO SERVICE.
